I am glad you are doing well. I started to lose my hair after my second treatment. I never completely lost my hair. It just thined out a lot,so I had my hairdresser shave my head. Got tired of dealing with hair everywhere. I am doing fine,just had a chemo treatment on Wednesday and I only have one more scheduled treatment. I am not sure if anyone has warned you about constipation. A lot of the naseau meds cause consitpation. I use senokot and/or miralax...whatever I have in the house. You will want to stay on top of it.I use biotene toothpaste to help with dry mouth and to avoid mouth sores. There is a biotene mouthwash you may want to try it. Also for me my side effects lessened with each treatment ( except the tiredness). Are you on taxol/carbo? Good Luck. Julie
saw you were going through your first chemo treatment. I hope everything went well. For me I felt the most tired 2 days after my chemo treatment. Also don't forget to take your naseau meds. It is easier to control if you take meds before the naseau sets in. Good Luck. Julie
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.